dizzy/nauseous/headache - how long does this last?

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

dizzy/nauseous/headache - how long does this last?

Postby Meegs » Mon Apr 13, 2009 5:22 pm

so i'm post-infusion 5 days... and felt headache/nauseous on the weekend... fine yesterday, then at work today had a MASSIVE headache hit me and was dizzy on the way home.

In your experience... how long do these side fx last?
User avatar
Meegs
Family Member
 
Posts: 62
Joined: Fri Feb 27, 2009 4:00 pm

Advertisement

Postby Loobie » Tue Apr 14, 2009 4:42 am

I've been noticing that I have a "bad day" about two to three days after infusion. Lots of dizziness and headache. However, it is usually gone after that day. I haven't had enough infusions to really call this a pattern, but it just feels like that's what's going on anecdotally.
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby catfreak » Tue Apr 14, 2009 8:51 pm

I had the one bad day of nausea about the 4th day. It lasted all day and at the end of the day i gave up my supper, which I never do. I just remember the lady I met telling to stay very hydrated. She was nauseated for 4 days before she figured out she was dehydrated.

So - water, water, water!!!! :roll:

Cat
Holly - Shine On You Crazy Diamond - Pink Floyd

9/3/09 Stanford - Dr Dake - Stent in R-J to unblock Arachnoid Cyst in Sigmoid Sinus. Stent in narrowed L-J. Balloon in narrowing where R & L Jugulars meet.
User avatar
catfreak
Family Elder
 
Posts: 791
Joined: Sun Jun 01, 2008 3:00 pm
Location: Mississippi


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service